| Model Number |
5450850000 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 9 events were reported for this quarter.Product return status: 4 devices were received.5 device investigation types have not yet been determined.Event confirmation status: 2 reported events were confirmed.2 reported events were not confirmed.Evaluation results: 1 device had the set screws adjusted.1 device was found to be affected by a faulty irrigation/pinch valve.1 device was found to be affected by a damaged power supply board (psb).1 device had no problem found.Additional information: 9 devices were not labeled for single-use.9 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 9 malfunction events in which the device experienced an irrigation issue that could lead to overheating.6 events had no patient involvement; no patient impact.1 event had no known impact or consequences to the patient.2 events had patient involvement; no patient impact.
Event or Problem Description
This report summarizes 10 malfunction events in which the device experienced an irrigation issue that could lead to overheating.7 events had no patient involvement; no patient impact.1 event had no known impact or consequences to the patient.2 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program. supplemental rationale: 9 events were previously reported during the reporting quarter; however: 10 events should have been reported; 1 event was inadvertently excluded.10 reported events are included in this follow-up record.Product return status: 5 devices were received.5 device investigation types have not yet been determined.Event confirmation status: 3 reported events were confirmed.2 reported events were not confirmed.Evaluation results: 2 devices were found to be affected by a faulty irrigation/pinch valve.1 device had the set screws adjusted.1 device was found to be affected by a damaged power supply board (psb).1 device had no problem found.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 10 previously reported events are included in this follow-up record.Product return status: 7 devices were received.3 device investigation types have not yet been determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 10 previously reported events are included in this follow-up record.Product return status: 9 devices were received.1 device was not available for evaluation.
Event or Problem Description